# SDR AALA971635

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27R CORRODED AND CRACKED AT STA 950.  REMOVED DAMAGED AREA OF STR 27R.  INSTALLED REPAIR SPLICE PER 51-40-4 PAGES 1 THROUGH 9.  TST:  67,059.  CYCLES, 43,852.  (X)
